# SDR UALA2009022300620

- Difficulty date: February 19, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 30,972 hours, 8,133 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582240
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FLICKER ON-OFF 20AB -23AB REPEAT GRIPE.  REPLACED EEL BATTERY PACK M1559, CHECKS OKAY.
